Inhalation Anaesthesia a Cause for Delirium? A Case Report
- *Corresponding Author:
- Ebru Tarıkçı Kılıç
Department of Anaesthesiology and Reanimation
Ümraniye Training and Research Hospital, İstanbul, Turkey
E-mail: [email protected]
Received date: June 05, 2017; Accepted date: June 19, 2017; Published date: June 22, 2017
Citation: Kaydu A, Kiliç ET, Gökçek E (2017) Inhalation Anaesthesia a Cause for Delirium? A Case Report. J Clin Trials 7:314. doi: 10.4172/2167-0870.1000314
Copyright: © 2017 Kaydu A, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
Inhalation anaesthesia has been cause emergence delirium and agitation. Sevoflurane is the induction agent of choice for children and offers better clinical outcomes but on the other hand the most common vapour based anaesthesia with sevoflurane is associated with the highest incidence of delirium. We report an occurrence of agitation after sevoflurane anaesthesia in an adult patient for whom dexmetedotimidine was used to treat emerge agitation. His agitation, disorientation lasted for hours and under sedation infusion transferred to the intensive care unit (ICU). After 4 h later in ICU he remained calm and cooperative. A day later he was discharged to the ward uneventful.